# SDR AALA20161107034

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 49,233 hours, 20,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY SLIDE PACK DISLODGED FROM HOUSING ON LEFT SIDE OF GIRT BAR.  CLEANED DEBRIS FROM GIRT BAR FLOOR BRACKETS IAW AMM 25-66-01.  OPERATIONAL CHECK GOOD.
